# SDR GLBA2015010800490

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 39,632 hours, 51,286 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000620
- Part serial: UE423
- Condition: Damaged
- Location: Rt Elevator
- Part time: 7,112 hours, 8,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A BURN HOLE IN THE RT ELEVATOR TOP OTBD SKIN TE 1.5 INCH WIDE BY .75 INCHES LONG IN AN EXISTING PATCH.  HOLE IS 4.5 INCHES FROM OTBD TIP & .5 INCHES FROM THE TE.   REPAIRED IAW EO 14-120-53-002.
